# SDR R61A201409291094

- Difficulty date: September 29, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LAV SERVICE DOOR HINGE IS CORRODED.  MAINTENANCE R & R  LAV SERVICE DOOR HINGE IAW SRM 51-40-02, 51-41-02, AMM 20-10-01. PN 170-85089-401, HINGE.
